MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 74022125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/01/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a manipulation under anesthesia due to knee arthrofibrosis.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 5
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6986928
Report Number1020279-2017-00910
Device Sequence Number13474201
Product Code JWH
UDI-Device Identifier00885556170410
UDI-Public00885556170410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2021
Device Catalogue Number74022125
Device Lot Number11LM14976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer09/29/2017
09/29/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date12/05/2017
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age52 YR